I am a 23 year old male who doesn't drink, smoke etc.
My question to you is:
Can food affect the colour of your stool?
The reason I'm asking this is because I consumed a fair bit of
black-currant drink (RIBENA) 2 days ago and noticed purply
coloured stool this afternoon. Not only this, the stool seems to
be rather watery.
(By the way, I used to suffer from Gastric problems a couple of
years back. Will this have any long term effect on my body? )
Also, I noticed that my bowel seems to be very watery everytime I
consumed milk (straight up). It doesn't happen when I mix it with
coffee. Does this suggest lactose intolerance?
I have heard that soy milk is an alternative to cow's milk. Is it
possible to condition the stomach to take cow's milk instead?
Should I consult a doctor immediately in this case or should I
observe what happens the next few days before consulting a
PS. I consumed cow's milk this morning. Is it possible that the
condition I prescribed earlier is attributed to lactose intolerance?
Thanks for your attention.
What you eat definitely influences your stool output. For example, people who take PeptoBismol will have black stool. Unfortunately, I do not know if black currants will produce the change you describe. My suggestion is to stop the black currants and see if the stool return to their normal color. With regard to milk intolerance, add lactaid to yur milk when you drink it straight up.
This information is provided for educational purposes only. Always consult your persnal physician for specific medical questions.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.